# SDR 2LCF2022F00309

- Difficulty date: August 5, 2022
- Submitted: August 9, 2022
- Operation: General aviation
- Aircraft: N536LA
- Make and model: Boeing 767316
- Aircraft serial: 32573
- Aircraft time: 83,305 hours, 25,781 cycles
- Engine: Ge CF680C2B6F
- Engine time: 273 hours, 69 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Idg
- Part number: 766088B
- Part serial: Y0205
- Condition: Failed
- Part time: 15,573 hours, 477 cycles
- Stage of operation: CR
- How discovered: C
- Nature of condition: S
- Precautionary procedure: D

## Discrepancy

THE AIRCRAFT N536LA FLYING MIA – BOG (L71817) DURING THE CRUISE PHASE (25 MINUTES AFTER TAKEOFF) IS PRESENTED RH GEN OFF AT EICAS; THE CREW APPLIED PROCEDURES (ATTEMPT ONLY ONE RESET PER FLIGHT) AND THE GENERATOR RECOVERS MOMENTARILY, BUT FAILS AGAIN. DUE TO THIS, ACCORDING TO THE QRH, THEY PROCEEDED TO TURN ON THE APU AND IT INDICATED APU FAULT, THEREFORE THE CREW MADE THE DECISION TO RETURN TO THE MIA BASE. UPON RETURNING AIRCRAFT N536LA TO THE MIA BASE, THE TECHNICAL STAFF ASSESSES THE FAILURE AND MAKES THE DECISION TO CHANGE THE IDG – INTEGRATED DRIVE GENERATOR RH (AMM 11-24-01); LIKEWISE, AN OIL SERVICE WAS PERFORMED ON THE APU (AMM 12-13-04) AND A GASKET (P/N AS3209-226-U1653) WAS CHANGED BECAUSE AN OIL LEAK WAS FOUND IN THIS COMPONENT. IT IS NECESSARY TO CLARIFY THAT THE APU HAD NO PREVIOUS REPORTS AND IT WAS FOUND TO BE OPERATING NORMALLY DURING THE AIRCRAFT'S TRANSIT IN MIA BEFORE THE FLIGHT WHERE THE OPERATIONAL EVENT (ATB) OCCURRED.
